# SDR 9700079933

- Difficulty date: January 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1334U
- Make and model: Doug DC-9-31
- Aircraft serial: 47280
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON DESCENT, THE NOSE GEAR GREEN LIGHT FAILED TO ILLUMINATE ON GEAR EXTENSION.  ACCOMPLISHED COCKPIT OPERATING MANUAL PROCEDURE AFTER GEAR RETRACTION.  GEAR LIGHTS NORMAL ON SECOND EXTENSION.  NOSE GEAR OVERCENTER LINKAGE WAS RESHIMMED AND ADJUSTED.  PERFORMED NORMAL AND FREEFALL OPERATION OF GEAR, ALL OPERATIONS CHECKED OK.
